Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 5, NWS Norman, OK

January 26, 201448 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Jan 26, 2014, 3:48 AM CST for 48 counties in Oklahoma; 8 counties in Texas. It took effect at Jan 26, 2014, 10:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 3:48 AM CST (09:48 UTC)
In effect from
Jan 26, 2014, 10:00 PM CST
Expired
Jan 27, 2014, 6:00 AM CST
In force
8 hr
Issued by
NWS Norman, OK
All 56 counties

Alfalfa County, OK, Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Major County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2368 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
-34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

001 
WWUS74 KOUN 260948
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
348 AM CST SUN JAN 26 2014

OKZ004>048-050>052-270000-
/O.NEW.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT
348 AM CST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM CST
MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM
  LATE THIS EVENING THROUGH THE OVERNIGHT.

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
4 follow-up statements
200 
WWUS74 KOUN 262049
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CST SUN JAN 26 2014

OKZ004>048-050>052-270500-
/O.CON.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT
249 PM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
6 AM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
CST MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM 
  LATE THIS EVENING THROUGH THE OVERNIGHT. 

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS NEAR 45 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
795 
WWUS74 KOUN 270121
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
721 PM CST SUN JAN 26 2014

TXZ085-086-089-090-271200-
/O.EXA.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/
WILBARGER-WICHITA-ARCHER-CLAY-
INCLUDING THE CITIES OF...VERNON...WICHITA FALLS...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
721 PM CST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM 
  LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. 

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND
  LIGHT-WEIGHT VEHICLES...ESPECIALLY ON EAST-WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>048-050>052-271200-
/O.CON.KOUN.WI.Y.0005.140127T0400Z-140127T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT
721 PM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM 
  LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. 

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
035 
WWUS74 KOUN 270446
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1046 PM CST SUN JAN 26 2014

TXZ083-084-087-088-271200-
/O.EXA.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/
HARDEMAN-FOARD-KNOX-BAYLOR-
INCLUDING THE CITIES OF...QUANAH...CHILLICOTHE...CROWELL...
MUNDAY...KNOX CITY...SEYMOUR
1046 PM CST SUN JAN 26 2014

...WIND ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM 
  LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. 

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT-WEIGHT VEHICLES...ESPECIALLY ON EAST-WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ004>048-050>052-TXZ085-086-089-090-271200-
/O.CON.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-WILBARGER-
WICHITA-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...VERNON...WICHITA FALLS...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1046 PM CST SUN JAN 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. 

* TIMING: STRONGEST WINDS WILL OCCUR BEHIND A COLD FRONT FROM 
  LATE THIS EVENING THROUGH THE OVERNIGHT HOURS. 

* WINDS: NORTH WINDS 25 TO 35 MPH WITH GUSTS OF 45 TO 50 MPH.

* IMPACTS: DIFFICULT DRIVING CONDITIONS FOR HIGH-PROFILE AND 
  LIGHT-WEIGHT VEHICLES... ESPECIALLY ON EAST-WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
426 
WWUS74 KOUN 271201
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
601 AM CST MON JAN 27 2014

OKZ004>048-050>052-TXZ083>090-271315-
/O.EXP.KOUN.WI.Y.0005.000000T0000Z-140127T1200Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...
LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA...COALGATE...
WALTERS...WAURIKA...ARDMORE...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
601 AM CST MON JAN 27 2014

...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING...

THE WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING. 

A FEW GUSTS TO NEAR 40 MPH WILL BE POSSIBLE THE NEXT COUPLE OF
HOURS ACROSS PARTS OF SOUTHWEST OKLAHOMA... HOWEVER WINDS HAVE
WEAKENED BELOW ADVISORY LEVELS AT MOST LOCATIONS. THEREFORE THE
ADVISORY WILL BE ALLOWED TO EXPIRE. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 26, 3:31 AM CST, 17 minutes earlier.

Area forecast discussion, Jan 26, 3:31 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
331 AM CST SUN JAN 26 2014

.DISCUSSION...
ONE MORE VERY MILD/WARM DAY BEFORE ANOTHER ARCTIC AIRMASS SURGES
SOUTH THROUGH THE AREA TONIGHT INTO MONDAY. SOUTH/SOUTHWEST WINDS
WILL SHIFT TO THE NORTH DURING THE DAY TODAY AS A PRE-FRONTAL
TROUGH WORKS SOUTH THROUGH THE AREA... HOWEVER NO COLD AIR WILL BE
ASSOCIATED WITH THIS TROUGH. THE REAL COLD AIR WILL MOVE INTO THE
AREA TONIGHT.

THIS FRONT WILL ALSO BE ACCOMPANIED BY VERY STRONG NORTH WINDS.
WILL ISSUE A WIND ADVISORY FOR MUCH OF THE AREA OVERNIGHT INTO
EARLY MONDAY. WIND CHILLS BY EARLY MONDAY MORNING ARE EXPECTED TO
DROP INTO THE SINGLE DIGITS SOUTH TO JUST BELOW ZERO ACROSS THE
NORTH. WINDS WILL REMAIN GUSTY THROUGH THE DAY ON MONDAY... BUT
ARE EXPECTED TO BE BELOW ADVISORY THRESHOLDS DURING MUCH OF THE
DAYLIGHT HOURS. TEMPERATURES ON MONDAY WILL NOT GET OUT OF THE 20S
ACROSS MUCH OF OKLAHOMA AND WILL STRUGGLE TO RISE ABOVE FREEZING
IN WESTERN NORTH TEXAS.

THE SURFACE RIDGE WILL BUILD SOUTH OVER THE AREA MONDAY NIGHT AND
TUESDAY WITH VERY COLD TEMPS. AN UPPER DISTURBANCE MAY BRING SOME
VERY LIGHT SNOW TO PORTIONS OF NORTHWEST/WEST-CENTRAL OKLAHOMA
MONDAY NIGHT. DO NOT ANTICIPATE MUCH IN THE WAY OF ACCUMULATIONS
AS PRECIP WILL HAVE TO OVERCOME VERY DRY LOW LEVELS TO EVEN MAKE
IT TO THE GROUND.

WINDS WILL BE LIGHTER ON TUESDAY... BUT COULD STILL SEE WIND
CHILLS TUESDAY MORNING ONCE AGAIN NEAR ZERO. TUESDAY... MUCH OF
THE AREA WILL REMAIN BELOW FREEZING. SFC RIDGE WILL MOVE TO THE
SOUTH AND SOUTHEAST BY WEDNESDAY WITH A RETURN OF SOUTH/SOUTHWEST
WINDS WHICH WILL AID IN WARMING TEMPS BACK UP TO NEAR NORMAL FOR
LATE JANUARY. IT WILL STILL FEEL COOL WITH MODERATE SOUTH WINDS.

AS WE GET INTO THE LATTER PART OF THE UPCOMING WEEK... MODELS CONT
TO INDICATE A PATTERN CHANGE TO A MORE ZONAL FLOW POSSIBLY EVEN
SHIFTING TO A SOUTHWEST TROUGH DEVELOPING BY EARLY FEBRUARY. THIS
MAY BRING SOME PRECIP CHANCES BACK INTO THE FORECAST. HOWEVER FOR
NOW WILL STICK WITH PERSISTENCE AND KEEP THE FORECAST DRY AND
WATCH THESE TRENDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  66  18  26  11 /   0   0  10  10
HOBART OK         65  19  28  10 /   0   0  10  20
WICHITA FALLS TX  71  24  34  12 /   0   0  10  10
GAGE OK           61  15  26   6 /   0  10  10  30
PONCA CITY OK     63  13  23   7 /   0   0  10   0
DURANT OK         71  25  32  16 /   0   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 PM THIS EVENING TO 6 AM CST MONDAY FOR
     OKZ004>048-050>052.

TX...NONE.
&&

26/30
Hazardous weather outlook, Jan 25, 11:25 AM CST, 16 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CST SAT JAN 25 2014

OKZ004>048-050>052-TXZ083>090-261100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1125 AM CST SAT JAN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
THE ATMOSPHERE WILL REMAIN TOO STABLE FOR THUNDERSTORM DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JAN 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED.

OTHER HAZARDOUS WEATHER...
MUCH COLDER AIR WILL RETURN AGAIN ON MONDAY AND TUESDAY NEXT WEEK WITH
LOW TEMPERATURES IN THE SINGLE DIGITS AND TEENS AND MORNING WIND CHILL
VALUES NEAR ZERO.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.